# SDR CA021029009

- Difficulty date: October 26, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 11,512 hours
- Engine: Pwa PT6A41
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Bearing
- Condition: Failed
- Location: Reduction G/B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE MAINTENANCE, VISUAL INSPECTION OF THE NR 1 ENGINE REDUCTION GEARBOX CHIP DETECTOR PLUG AND STRAINER WAS CARRIED OUT. FOUND NUMEROUS BALL BEARINGS APPROX.0.039 INCHES IN SIZE AND SOME PLASTIC & RUBBER DEBRIS CAUGHT IN THE STRAINER. ENGINE MANUFACTURER AND PROPELLER OVERHAUL AGENCYS CONTACTED TO DETERMINE EFFECTED COMPONENT. PROPELLER GOVERNOR (CSU) DETERMINED TO BE AT FAULT (POSSIBLE FLYWEIGH T PIVOT SHAFT BEARINGS). PROPELLER GOVERNOR (CSU) REPLACED AND SUSPECT UNIT SENT FOR STRIP REPORT INSPECTION. ENGINE OIL SOAP ANALYSIS, OIL FILTER, OIL AND BOROSCOPE INSP. AND PERFORMANCE INSPECTIONS CARRIED OUT. ENGINE OIL SYSTEM TO BE REINSPECTED IN NEAR FUTURE. STRIP REPORT RESULTS TO FOLLOW.
